How To….We Interrupt Your Regularly Scheduled Programming

There was a plan for today’s post. More about our trip and how it may have changed the course of my life. No really. But more on that tomorrow.

Instead, a rant. On how holiday hangovers are made much worse when you are on a medication that makes your brain foggy for a couple of hours after taking it and which you are required to take both morning and night.

I’m sitting here, having finished my breakfast, trying to figure out what’s next, only to realize that I almost literally can’t get my brain to move. Do you know what I mean? It’s the same experience, I think, as when you’ve been up for almost 24 hours and you’re so tired you can hardly make yourself move. Maybe it’s also the same way you feel when you’re way past drunk and someone helps you to an even remotely comfortable place to lay down. Any effort to stay awake only results in you feeling sick. That’s how I feel.

Despite having gotten more than enough sleep – 9 1/2 hours or so, and having been awake for only two hours, I think I need a nap. This is the part of taking medication that I hate. How can it be helping me if it’s putting me to sleep? That’s all I wanted to do before I started taking the medication.

Side effects are a %&*$#. Do you ever feel like the side effects of your medication might outweigh the benefits?

Oh yeah, Happy New Year.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s